Items where Author or Editor is "Schubert, I. S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Schubert, I. S. and Zimmermann, Uwe (1985) Nonlinear One-Parametric Bottleneck Linear Programming.
Published in: Zeitschrift für Operations-Research : ZOR ; mathematical methods of operations research Vol. 29 (5). pp. 187-201.

Schubert, I. S. and Zimmermann, Uwe (1985) One-Parametric Bottleneck Transportation Problems.
Published in: Annals of operations research Vol. 4 (1). pp. 343-369.

This list was generated on Tue Dec 12 07:38:51 2017 CET.